MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXPEL DRAINAGE CATHETER WITH TWIST-LOC HUB; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION EXPEL DRAINAGE CATHETER WITH TWIST-LOC HUB; CATHETER, BILIARY, DIAGNOSTIC
Model Number 32900
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
It was reported that suture was broken on the device.A 8.3/25 expel drainage catheter with twist-loc hub was selected for use.During preparation, the suture fixing the catheter tip was disconnected inside the catheter.The procedure was completed with another of same device.No complications reported.
 
Additional Manufacturer Narrative
E1: initial reporter address: (b)(6).Device evaluated by manufacturer: unit returned with its original pouch and overall visual revision did not identify failures or evidence that could be lost due to decontamination process.It was observed that the suture string was separated at the proximal section as initially reported.The remainder of the catheter was in good condition.
 
Event or Problem Description

Brand Name
EXPEL DRAINAGE CATHETER WITH TWIST-LOC HUB
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8612453
Report Number2134265-2019-05293
Device Sequence Number2523046
Product Code FGE
UDI-Device Identifier08714729860587
UDI-Public08714729860587
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K141335
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/28/2021
Device Model Number32900
Device Catalogue Number32900
Device Lot Number0022180082
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/21/2019
Initial Date Received by Manufacturer 04/24/2019
Supplement Date Received by Manufacturer07/10/2019
Initial Report FDA Received Date05/15/2019
Supplement Report FDA Received Date07/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age71 YR